# SDR DALA1151573116

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS HOLE 540KB HAS 2EA SCREW HOLES DAMAGED.  REAMED 1(EA) HOLE IAW A319 SRM 51-44-11 WITHIN LIMITS IAW A319 SRM 57-27-11 FIG 102.  REAMED 1(EA) HOLE TO START REAM 0.360 IAW A319 SRM 57-21-11.  FINAL REAMED HOLE TO 0.391 IAW A319 SRM 57-21-11 A319 SRM 51-48-00.  INST REPAIR PARTS IAW A319 SRM 57-21-11 (5B).  MONITOR FOR GVI AT 43600FCOR 76500FH IAW SRI 57-21-11 PANEL 540KB REQ LONGER BOLTS PER SRM 57-21-11 5 B (7) (V).
